關於pegabalin(Lyrica®)安全性的最新資訊 Latest safety update on pegabalin(Lyrica®)

      由於服用抗癲癇藥物的病人可能增加自毀傾向(自殺行為和意念)的風險, 本處於2008年曾向醫生﹑藥劑師及其他衛生專業人士發出相關的安全性通告。加拿大衛生部近期亦表示於2005年7月至2009年12月期間, 接獲16宗懷疑病人使用pregabalin(Lyrica®)後產生自殺意念的個案, 以及1宗出現自殺行為的報告。

       雖然上述因果關係尚未確立, 基於以上事實, 對所有正服用或剛開始服用pregabalin(Lyrica®)的病人, 醫生﹑藥劑師及其他衛生專業人士都應密切監測病人在行為上有否出現顯著變化, 從而了解他們有否產生自殺念頭或行為﹑其自殺念頭或行為有否惡化或有否患上抑鬱症。另外, 衛生專業人士亦須通知病人﹑其家人及照護者留意有關該藥可能增加病人自毀傾向的潛在風險, 以便他們及早察覺病人在行為上出現任何不尋常的轉變, 以及能立即通知醫生

                                                                                                                                                                                                                                    

      Due to an increased risk of suicidality (suicidal behaviour and ideation) in patients taking anti-epileptic medicines, DFF issued a safety alert to physicians, pharmacists and other healthcare professionals in 2008. Recent release from Health Canada said that from July 2005 to December 2009, it received 16 reports of suicidal ideation and 1 report of suicide attempt suspected of being associated with the use of pregabalin(Lyrica®).

      Although the causal relationship is not established, in light of the above, physicians, pharmacists or other healthcare professionals should closely monitor all patients currently taking or starting on Lyrica® for notable changes in behavior that could indicate the emergence or worsening of suicidal thoughts or behavior or depression.inform patients, their families, and caregivers of the potential for an increase in the risk of suicidality so they are aware and able to immediately notify their doctor of any unusual behavioral changes. Besides, they should also


Free Counter
Free Counter